# SDR ASAA1058497

- Difficulty date: November 11, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 15,788 hours, 4,788 cycles
- System (JASC): 2310 · HF Communications System
- Part: Cover
- Condition: Torn
- Location: Hf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND OBSERVED TORN HF ANTENNA COVERING AT BASE OF RUDDER.  FOUND BMS10 21 TYPE II MISSING IN SEVERAL SMALL PLACES.  INSPECTED ANTENNA FOUND NO DAMAGE TO FIGERGLASS COMPOSITE STRUCTURE.  APPLIED POLYUREATHANE PROTECTIVE TAPE TO AREA AND SEALED AS PER AMM TASK 55-35-01-400-801 STEPS C&D PG 1-3.   INSPECTED ANTENNA FOUND NO DAMAGE TO FIGERGLASS COMPOSITE STRUCTURE.  PREPPED AND APPLIED COATING ON ANTENNA IAW AMM 55-35-01, SUBTASK 150-001.
